진행자: 김다솔, Kevin Lee Selzer
1. Koreas kick off groundbreaking ceremony for railways and roads
기사요약: 북측 개성 판문역에서 남북 철도 도로 연결, 현대화 착공식이 열렸다.
 The two Koreas on Wednesday kicked-off a symbolic groundbreaking ceremony for the reconnection and modernization of inter-Korean roads and railways. The event started around 10 a.m. at Panmun Station in North Korea’s border town of Kaesong.
* Kick off: 시작하다
* Symbolic: 상징적인
* Groundbreaking ceremony: 착공식, 기공식
* Border town of: 국경 지역에 위치한 도시
 A special Kaesong-bound train carrying some 100 South Korean participants left Seoul Station earlier in the day. Among them were Transport Minister Kim Hyun-mee, Unification Minister Cho Myoung-gyon and parliamentary leaders.
* Kaesong-bound train: 개성행 열차
* Parliamentary leaders: 정당 지도자들
 North Korea sent Ri Son-gwon, chairman of the North’s Committee for the Peaceful Reunification of the Country, and Vice Railway Minister Kim Yun-hyok to lead its delegation.
* Delegation: 대표단
 Earlier this week, the United Nations granted Seoul sanctions exemptions for materials and items needed to hold the event in the North, following close consultations with Washington.
* Granted sanctions exemptions: 제재 면제를 허락하다
* Close consultation: 긴밀한 상의, 협의
 The Koreas recently wrapped up an 18-day inspection of sections of cross-border railways in North Korea, running through the western and eastern coasts of the Korean Peninsula.
* Wrap up: 마무리하다, 끝내다
* Cross-border railway: 국경을 넘는 철도
기사 전문: http://www.koreaherald.com/view.php?ud=20181226000161
2. Ministry issues safety guideline on Tamiflu after death of teenager
기사요약: 식약처가 의료인과 환자 등에게 '타미플루'의 위험요소를 설명하며 주의를 당부했다.
 The Drug Ministry has issued safety guidelines on the use of the flu medication Tamiflu, following the case of a teenager who fell to her death after complaining of hallucinations.
* Issue: 발행하다, 발표하다, 발급하다
* Safety guideline: 안전지침
* Flu medication: 독감 약
* Hallucination: 환각
 The Ministry of Food and Drug Safety distributed a letter explaining the possible side effects of Tamiflu to medical specialists and consumer organizations on Monday.
* Distribute: 분배하다, 배포하다
* Side effects: 부작용
 According to the ministry, patients over 10 years old may show abnormal behavior under the influence of the medication, and there is also the possibility of a patient falling and consequent accidents.
* Abnormal behavior: 이상 행동
* Consequent accidents: (발생한 결과로) 일어나는, ~에 따른 사고
 In the letter, the ministry advised medical professionals who prescribe the medication to young children or teenagers to inform parents of the possible side effects. It also advised against parents leaving their kids alone for at least two days after taking the medication.
* Advise: 조언하다, 충고하다
* Take medication: 약을 복용하다
 The letter came after a 13-year-old middle school student who took the medication died from a fall after complaining of auditory hallucinations and nausea. Identified by her surname Lee, she was found dead in front of her apartment building at around 5:30 a.m. Saturday. Police said she appeared to have fallen from the window of her room on the 12th floor.
* Auditory hallucination: 소리 환각, 환청
* Nausea: 메스꺼움
기사 전문: http://www.koreaherald.com/view.php?ud=20181225000113